# SDR DALA1205436303

- Difficulty date: January 11, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,465 hours, 812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CHORD UPPER SURFACE CORROSION BS 980. RBL 53.5. S=1.5"X2" SCEPTRE LOG PAGE ENTERED AND DEFERRED FOR SDR REPORTING.  REPAIRED THE CORRODED FLOORBEAM UPPER CHORD PER B747-400 SRM 53-20-51.
